Nonlinear control design in discrete-time bilinear interconnected systems

Wen June Wang, Juing Shian Chiou

Research output: Contribution to journalConference articlepeer-review


A nonlinear controller design for the stabilization of discrete-time bilinear interconnected systems is presented. Each subsystem of the interconnected systems has the bilinear form in the input and interconnection terms. The design technique is derived by making use of the Lyapunov stability theorem.

Original languageEnglish
Pages (from-to)421-422
Number of pages2
JournalProceedings of the American Control Conference
StatePublished - 1990
EventProceedings of the 1990 American Control Conference - San Diego, CA, USA
Duration: 23 May 199025 May 1990


Dive into the research topics of 'Nonlinear control design in discrete-time bilinear interconnected systems'. Together they form a unique fingerprint.

Cite this